# SDR 99ZZZM345

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AT
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire
- Condition: Shorted
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 AND NR 4 MAIN TIRES BLEW ON LANDING.  REMOVED AND REPLACED TIRES AND BRAKES.  FOUND PROBLEM IN THE WIRING TO THE ANTI-SKID CONTROL BOX.  WIRES 034 AND 025 AT CONNECTOR 4656P WERE FOUND EXPOSED AND SHORTED TO GROUND.  WIRES WERE RE-SPLICE AND TESTED GOOD.  (M)
